# SDR A6WA201543155

- Difficulty date: October 21, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 29,722 hours, 28,639 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTEGRATED DRIVE GENERATOR 2 CAUTION MSG DURING CLIMB.  COMPLIED WITH QRH, DISCONNECTED IDG & STARTED APU.  RETURNED & LANDING WEIGHT 46,500 BTMS 5, 4, 3, & 3.
